| Model Number |
01.18.136 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner 3 years and 1 month after primary.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 03 march 2022: lot 166429: (b)(4) items manufactured and released on 06-feb-2017.Expiration date: 2022-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2018.